Info

Additive Alliance® Event 5-7 March, 2024

We are committed to bring together what belongs together: users and suppliers, researchers and developers, visionaries and realists. In doing so, we think and work across industries in order to unite the knowledge and experience from the individual branches. It is important for us to meet the challenges of 3D printing together with you in order to jointly create the future of additive manufacturing (AM).

At the upcoming Alliance Event, we will start with a guided tour at Fraunhofer IAPT on March 5th.

On March 6th/7th attendees from different industries will provide insights in their activities in the AM fields on two days of presentations. We are looking forward to exciting presentations from various branches.

On the first day of the event, we will have a networking dinner together in a typical Hamburg restaurant, a wonderful opportunity for fruitful discussions. Exciting new Deep Dive topics are presented by scientists of Fraunhofer IAPT from which the attending members choose which topics will be elaborated by Fraunhofer IAPT until the next event in autumn.

The event will conclude with half-day trainings powered by the Additive Academy®. Please refer to the agenda for more information

Registration will be open until 26th February.

For the registration code and costs of the guest participation please contact: 
additive-alliance@iapt.fraunhofer.de


Agenda

Status February 20, 2024 - Subject to change

* the exact timing of these sessions is still being planned and will be updated here

Session

We have 4 topical sessions:

- Life Science
- Mobility
- Processes
- Exploring AM Frontiers

- Deep Dive pitches (by Fraunhofer IAPT)


Tuesday March 5th, 2024, before the Alliance networking event

Location: Fraunhofer IAPT in Bergedorf, Am Schleusengraben 14, 21029 Hamburg 

16:00   Guided Tour at Fraunhofer IAPT in Bergedorf (ca. 1,5 hours), by Prof. Kelbassa and Frank Beckmann

Theme stations: 

1. LPBF - copper 3D printing

2. DED - Additive Mobile Factory

3. DED  - Digital Twin

4. QA - Measurement technologies,  MicroCT for AM 


***

Wednesday March 6th2024

Location: JUFA Hotel Hamburg HafenCity, Versmannstraße 12-14, 20457 Hamburg 

08:30  Pick up of name badges at the registration desk & welcome coffee

09:30  Start Alliance Event Day 1

09:30  Welcome words and news from Fraunhofer IAPT, by Prof. Kelbassa

10:00  Session 1 Life Science

Dr. Felix Wöhrle (DMG Digital Enterprises): A Revolution like the Microchip

Dr. Andrea Pietsch (TÜV Süd): EU Regulatory Pathway for AM Medical Devices 

10:50  Short break (30 min)

Tim-Frederick Flussfisch (Flussfisch): AI-driven data preparation for dental applications

Stefan Kapp (AddUp): Ti-Implants

Fabian Hipp (Anton Hipp): FDM printing in CMF – Surgery | Opportunities and risks in the global competitive market

12:00  Lunch break with buffet (80 min)

13:20 Session Processes

Dr. Tobias Stittgen (Ponticon): High-speed Laser Cladding: Potentials and Challenges in the Coating and Additive Manufacturing of highly stressed Components

Christian Schröter (Optoprim): AFX Beam Control Technology – Lasers built for AM series-production

Dr. Tim Wischeropp (amsight): Optimizing AM Processes with an effective Data Management

Ulf Flinspach (GE Additive): Good Stitching Multi-Laser Strategies for highest Productivity and highest Quality in regulated Industries

Clemes Lieberwirth (AIM3D): New developments in pellet printing
 

14:40 Networking break with coffee and snack buffet (45 min)

15:25 Session Deep Dive Pitches

Dr. Matthias Brück: Virtualization of in-situ Process Monitoring in Additive Manufacturing

Dr. Katharina Bartsch: Design for Post-Processing

Dr. Katharina Bartsch: Postprocessing of Inner Structures

Vishnuu Prakash: From Data to Sustainability: Harnessing Digital Product Passports to Drive Circular Economy Initiatives

Nele Möbs: Data Driven Qualitiy Assurance

Anh Minh Nguyen: Silicure - laser-assisted silcone 3D printing

Robert Lau: Selection criteria for the additive manufacturing using DED

Hussein Tarhini: The Impact of AI-Tools on Additive Manufacturing

17:00  End of Day 1, Open Networking


Networking Dinner

Location: Umgebung HafenCity

18:00  Reception with drinks

19:00  Dinner

Keynote by Dr. Sandra-Luisa Moschner: Putting People Center Stage for High Performance Teams and Leadership


Thursday March 7th, 2024

Location: JUFA Hotel Hamburg HafenCity, Versmannstraße 12-14, 20457 Hamburg 

09:00  Pick up of name badges at the registration desk & warm-up coffee

09:30  Start Alliance Event Day 2

09:30  Welcome back by Fraunhofer IAPT

09:35  Session 3 Mobility

Michael Eichmann (Stratasys): Additive Manufacturing with FDM in modern ship/yacht construction

Dr. Jazib Hassan (Boeing): Additive Manufacturing @ Boeing – Digitalization and Sustainability

Prof. Dr. Jens Telgkamp (Hamburg University of Applied Sciences (HAW Hamburg)):

12:00  Lunch break with buffet (60 min)

13:00  Session 4 Exploring AM Frontiers

Gerd Schwaderer: AI-based 3D Model Creation

Dr. Gunther Mohr (Bundesanstalt für Materialforschung und -prüfung (BAM)): Towards component safety in laser powder bed fusion of metals

Dr. Dirk Herzog (TUHH / IAPT): Smart Reactors

14:00 End of Presentations

14:05 Open Networking with coffee and snack buffet


14:30   AM Trainings, powered by Additive Academy®

Training 1: Quality Assurance
Training 2: Design Automation for AM

16:30 End of Trainings

17:00  End of Alliance Event